# SDR DALA2018061103956

- Difficulty date: June 7, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N952DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53560
- Aircraft time: 42,224 hours, 34,198 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Smoke
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRBORNE - SMOKE FROM COFFEE POT 102. WHET TO QRH, TURNED OFF GALLEY POWER, SMOKE DISSIPATED. R&R FWD GALLEY F102 COFFEE MAKER. FOUND C/B POPPED ON BACK OF C/M. DID NOT TRY AND RESET OR TEST OLD C/M. FWD GALLEY C/M OPS NORMAL PER AMM 25-33. BREWED 3 FULL POTS. NO DAMAGE TO ELECTRICAL CONNECTOR A/C SIDE. NO SMOKE OR SMELL.
